# SDR CALA2025041403782

- Difficulty date: April 10, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N874UA
- Make and model: Airbus A319-131
- Aircraft serial: 2008
- Aircraft time: 57,927 hours, 35,337 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PACK 2R HAS SHIFTE D AND PARTIALLY BLOCKS  PSI GUAGE SLIDE PACK IS VISIBLE. NOT BLOCKED OR SHIFTED AT ALL AT 2R.
